Loading...

Monday, May 23, 2005

Sadness

My meds seem to work alright, but they mess up my sleep patterns. Sunday I couldn't wake up for most of the day; today I was wide awake at 5 a.m. Every other day or so I feel kinda fuzzy. Guess it's time to tell the doc... I am taking antidepressants and they make me feel less depressed (of course), but I still have an underlying sadness. The ghost of Angie is still haunting me, over a year after she left. She was my whole life for ten years, and now I have to face the future alone. I still talk to her on the phone. I think it's important to remain friends, and so does she. But I have given up on the notion that we can ever be together again. I would be living in a delusion if I thought that. Reality sucks sometimes.

2 comments:

Anne said...

I know what you mean. My meds are both a blessing and a curse. The anti-depressants certainly help, but, then I end up with night sweats and early awakening. The beta-blocker I take for my heart is great, but I can't stay awake on it (without some caffeine). I wish they could perfect them. I really need to go up on the anti-depressants, but I fear more side effects, too.

Helen said...

I don't know what it's like to be on the meds but do know depression. I also know that you don't have to face being alone for the rest of your life. Perhaps that is a choice you have made for yourself.
Peace..............

NASA Image of the Day